# SDR 2002F00357

- Difficulty date: December 16, 2001
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

FLT 2588 - HLN - DURING CLIMB-OUT, CABIN PRESSURE WAS LOST.  CREW AND PASSENGERS UTILIZED OXYGEN MASKS AND FLIGHT CONTINUED TO DESTINATION.  CABIN DOOR SEAL HAD A HOLE IN IT.  INITIALLY WAS DEFERRED PER MEL.  FOUND HOLE POKED IN PASSENGER DOOR SEAL, REPLACED DOOR SEAL.  (M)
